I'm on the birth control Daysee and I'm sexually active (I don't usually use protection as I am in a long term relationship, even though it isn't smart). I've heard women sometimes don't get their periods when they're on the pill, and I haven't gotten mine.. But they also say that there's breakthrough bleeding or spotting between periods and such. Especially the first 3 months. But I've only been on it since September 8th, and I haven't had ANY bleeding whatsoever since September 11th. And today is October 15th. My periods are usually about 24-30 days apart, and quite heavy. I just needed some sort of answer to know if this is normal and if not, a suggestion on what I should do.
15 Oct 2013
You will only have a period every 90 days then. Not all women react the same, some dont have breakthrough bleeding and some do. Your period should come while you are on the yellow pill. Dont even think about the way your cycle was before-the Pill dictates your cycle now. Daysee is newer and allows you to have fewer periods. You'll have them only during the yellow pills (but as you say, some women CAN have some breakthrough bleeding in the first few months until she is used to the Pill) So no worries if you dont see any bleeding until then. Once you are past any waiting period, (depending on when you started your pill) you dont have to use condoms unless you miss pills or are put on antibiotic therapy for infection.
15 Oct 2013
It will decrease the amount of period you have because it decreases the uterine lining. The first few months anything can happen. If you started the pills on the first day of you're period were safe. Otherwise you needed to use a condom for the first 7 days. If you didn't there is a slim possibility you're pregnant, but its not something to worry about unless you go thru 2 consecutive periods of inactive pills without a period, then see your dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... months. The first month I had a lot of spotting and 2 periods... Since then I have not had any spotting or periods; even if I've pissed a ...
1 answer • 26 Jan 2015
I have skipped two periods using my birth control because I would be with my boyfriend during those times, and then the third month I took my ...
0 answers • 5 Mar 2015
I have missed almost two periods now. It has been almost 60 days since the ending of my last period?
... I missed taking my birth control after my last period. I have never missed periods like this before. We always use a condom and in addition to ...
1 answer • 10 Mar 2015
... relationship, obviously it's keeping me from getting pregnant... BUT THE IRREGULAR PERIODS ARE DRIVING ME NUTS!! My obgyn put me on the oral ...
0 answers • 27 Aug 2015